| Catalog Number |
50-7050 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11:as the lot number for the device was not provided, a review of the device history records has not been performed.The device was not returned.The investigation is currently underway.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported by customer that pleurx pleural valve is damaged.No medical intervention was required, and there was no exposure to blood or body fluids.There was no reported patient injury.The issue was resolved by replacing the valve.The catheter had been in place since (b)(6) 2025.
Event or Problem Description
Additional Manufacturer Narrative
H11: no photos or samples were received by our quality team for evaluation therefore the failure mode could not be verified.A device history record could not be evaluated as the lot number is unknown.Based on the available information we are not able to identify a root cause at this time.The complaint has been logged in the complaint management system and will be monitored through tracking, trending, and quality data analysis for potential future occurrences.G3 (date received by manufacturer), g6 type or report - follow up# 1), h2 (correction and additional information), h6: annex b (type of investigation), annex c (investigation findings), annex d (investigation conclusions).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.